# SDR N6WA20190822002

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 36,190 hours, 24,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT LIGHT BROKEN AT ROW 13. CLEANED ELECTRICAL CONNECTER, OPS CHECK GOOD IAW CRJ700 AMM 33-51-00.
